American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Frédéric Pitoun and Firmin Varescon. Computing the torsion of the $p$-ramified module of a number field. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Kiran S. Kedlaya, Jonathan Pottharst and Liang Xiao. Cohomology of arithmetic families of $(\varphi, \Gamma)$-modules. J. Amer. Math. Soc. 27 (2014) 1043-1115.
Abstract, references, and article information
View Article: PDF

[3] Ming-Lun Hsieh. Eisenstein congruence on unitary groups and Iwasawa main conjectures for CM fields. J. Amer. Math. Soc. 27 (2014) 753-862.
Abstract, references, and article information   
View Article: PDF

[4] Dinesh S. Thakur. A note on numerators of Bernoulli numbers. Proc. Amer. Math. Soc. 140 (2012) 3673-3676.
Abstract, references, and article information
View Article: PDF

[5] Jürgen Ritter and Alfred Weiss. On the “main conjecture” of equivariant Iwasawa theory. J. Amer. Math. Soc. 24 (2011) 1015-1050. MR 2813337.
Abstract, references, and article information   
View Article: PDF

[6] Ralph Greenberg. Iwasawa Theory, projective modules, and modular representations. Memoirs of the AMS 211 (2011) MR 2807791.
Book volume table of contents   

[7] Simon Wadsley. Euler characteristics, Akashi series and compact $p$-adic Lie groups. Proc. Amer. Math. Soc. 138 (2010) 3455-3465. MR 2661546.
Abstract, references, and article information   
View Article: PDF

[8] Yasushi Mizusawa. On unramified Galois $2$-groups over $\mathbb Z_2$-extensions of real quadratic fields. Proc. Amer. Math. Soc. 138 (2010) 3095-3103. MR 2653934.
Abstract, references, and article information   
View Article: PDF

[9] Ki-Seng Tan. A generalized Mazur's theorem and its applications. Trans. Amer. Math. Soc. 362 (2010) 4433-4450. MR 2608412.
Abstract, references, and article information   
View Article: PDF

[10] Hae-Sang Sun. Borel's conjecture and the transcendence of the Iwasawa power series. Proc. Amer. Math. Soc. 138 (2010) 1955-1963. MR 2596029.
Abstract, references, and article information   
View Article: PDF

[11] Tsuyoshi Itoh. Remark on elliptic units in a $\mathbb {Z}_p$-extension of an imaginary quadratic field. Proc. Amer. Math. Soc. 137 (2009) 473-478. MR 2448566.
Abstract, references, and article information   
View Article: PDF

[12] Luca Caputo and Filippo Alberto Edoardo Nuccio. A criterion for Greenberg's conjecture. Proc. Amer. Math. Soc. 136 (2008) 2741-2744. MR 2399036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Satoshi Fujii. The torsion of $p$-ramified Iwasawa modules II. Proc. Amer. Math. Soc. 136 (2008) 461-466. MR 2358484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Konstantin Ardakov and Kenneth A. Brown. Primeness, semiprimeness and localisation in Iwasawa algebras. Trans. Amer. Math. Soc. 359 (2007) 1499-1515. MR 2272136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yoshihiro Ochi. A note on Selmer groups of abelian varieties over the trivializing extensions. Proc. Amer. Math. Soc. 134 (2006) 31-37. MR 2170540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Barry Mazur and Karl Rubin. Kolyvagin systems. Memoirs of the AMS 168 (2004) MR 2031496.
Book volume table of contents   

[17] Takae Tsuji. On the Iwasawa $\lambda$-invariants of real abelian fields. Trans. Amer. Math. Soc. 355 (2003) 3699-3714. MR 1990169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jürgen Ritter and Alfred Weiss. The lifted root number conjecture and Iwasawa theory. Memoirs of the AMS 157 (2002) MR 1894887.
Book volume table of contents   

[19] Takashi Fukuda and Keiichi Komatsu. On Iwasawa $\lambda_3$-invariants of cyclic cubic fields of prime conductor. Math. Comp. 70 (2001) 1707-1712. MR 1836928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bernadette Perrin-Riou. Représentations $p$-adiques et normes universelles I. Le cas cristallin. J. Amer. Math. Soc. 13 (2000) 533-551. MR 1758753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yoshitaka Hachimori and Kazuo Matsuno. On finite $\Lambda$-submodules of Selmer groups of elliptic curves. Proc. Amer. Math. Soc. 128 (2000) 2539-2541. MR 1690989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hisao Taya. Iwasawa invariants and class numbers of quadratic fields for the prime $3$. Proc. Amer. Math. Soc. 128 (2000) 1285-1292. MR 1641133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Li Guo and Linghsueh Shu. Class numbers of cyclotomic function fields. Trans. Amer. Math. Soc. 351 (1999) 4445-4467. MR 1608317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jangheon Oh. On zeta functions and Iwasawa modules. Trans. Amer. Math. Soc. 350 (1998) 3639-3655. MR 1422616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Humio Ichimura. A note on Greenberg's conjecture and the abc conjecture. Proc. Amer. Math. Soc. 126 (1998) 1315-1320. MR 1443156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Moshe Jarden and Aharon Razon. Rumely's local global principle for algebraic ${\mathrm P}{\mathcal S}{\mathrm C}$ fields over rings. Trans. Amer. Math. Soc. 350 (1998) 55-85. MR 1355075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Takashi Fukuda. Cyclotomic units and Greenberg's conjecture for real quadratic fields. Math. Comp. 65 (1996) 1339-1348. MR 1344612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hisao Taya. Computation of $\mathbb{Z}_3$-invariants of real quadratic fields. Math. Comp. 65 (1996) 779-784. MR 1333326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] James S. Kraft. Class numbers and Iwasawa invariants of quadratic fields. Proc. Amer. Math. Soc. 124 (1996) 31-34. MR 1301510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eduardo Friedman and Jonathan W. Sands. On the $l$-adic Iwasawa $\lambda$-invariant in a $p$-extension . Math. Comp. 64 (1995) 1659-1674. MR 1308453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2